# SDR DALA10186761804

- Difficulty date: August 1, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 35,838 hours, 9,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE FLOOR LIGHTS BETWEEN SEATS 1AB TO 5AB ARE INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHT CHARGER M736.  SYSTEM OPERATION IS NORMAL (2010-D0961)(DL764102081).
